Bernstein-Markov theorem for normed spaces

Lawrence A. Harris

Research output: Contribution to journalArticlepeer-review

27 Scopus citations


Let X and Y be real normed linear spaces and let φ: X → R be a non-negative function satisfying φ(x + y) ≤ φ(x) + ∥y∥ for all x, y ∈ X. We obtain estimates for optimal constants, whose existence is proven, and present applications to polynomials and multilinear mappings in normed spaces.

Original languageEnglish
Pages (from-to)476-486
Number of pages11
JournalJournal of Mathematical Analysis and Applications
Issue number2
StatePublished - 1997

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Bernstein-Markov theorem for normed spaces'. Together they form a unique fingerprint.

Cite this